# SDR SRXR201805240027

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: NYB675414
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE WING BARREL CANTED PANEL DRAG ANGLE IS CRACKED AT STA 1236 STGR 43.  REPAIRED IAW EA 011-5310-52-A7215, I/R3
